# SDR SWIA201437071

- Difficulty date: March 28, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 29,792 hours, 24,314 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON LT MLG DOOR FWD INSIDE EDGE.  C-CHECK, REPAIRED LT GEAR DOOR FWD EDGE IAW REO.
